# SDR SWAA032556

- Difficulty date: November 19, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 33,670 hours, 29,754 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 5 EA FUSELAGE BILGE AREA SHEAR TIES CORRODED AT BS 500B, LBL2, BS 807, LBL4 TO RBL 4, BS 767, LBL 7 TO RBL 25, BS 787, RBL 15 TO RBL 25 AND BS 727C, LBL 7 TO LBL 15.  REPAIRED SHEAR TIES PER SRM.
